By the same authors

From the same journal

From the same journal

Equivalences between three presentations of orthogonal and symplectic Yangians

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalLetters in Mathematical Physics
DateAccepted/In press - 3 Jun 2018
DateE-pub ahead of print (current) - 21 Jun 2018
Number of pages53
Pages (from-to)1-53
Early online date21/06/18
Original languageEnglish


We prove the equivalence of two presentations of the Yangian $Y(\mathfrak{g})$ of a simple Lie algebra $\mathfrak{g}$ and we also show the equivalence with a third presentation when $\mathfrak{g}$ is either an orthogonal or a symplectic Lie algebra. As an application, we obtain an explicit correspondence between two versions of the classification theorem of finite-dimensional irreducible modules for orthogonal and symplectic Yangians.

Bibliographical note

© Springer Nature B.V. 2018. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

    Research areas

  • math.RT, math.QA

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations